RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2009, Volume 1, Issue 2  


Area theorem type inequality
N. F. Abuzyarova
3
About order of approximation of Besov classes in metric of anisotropic Lorentz spaces
K. A. Bekmaganbetov
9
Behaviour of the Sum of Dirichlet Series with a given majorant of a growth on curves
A. M. Gaisin, N. N. Yusupova
17
Averaging method for the problems on asymptotics at infinity
L. A. Kalyakin
29
The invariant subspaces in convex domains in $\mathbb C^n$
A. S. Krivosheyev
53
On a class of infinitely differentiable functions on unbounded convex set in $\mathbb R^n$ admitting holomorphic continuation in $\mathbb C^n$
I. Kh. Musin, P. V. Fedotova
75
On a nonlinear integrable difference equation on the square
D. Levi, R. I. Yamilov
101
”фимский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019